# SDR AALA202108306908

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 26,329 hours, 10,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Emegency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 14ABC SEAT MOUNTED EMERGENCY LIGHT COVER LOOSE. REPLACE SCREWS ON SEAT 14 ABC EMERGENCY LIGHT COVER PER AMM 25-22-00.
